Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 11 found articles
 
 
  Cohomologies of Affine Hyperelliptic Jacobi Varieties and Integrable Systems
 
 
Title: Cohomologies of Affine Hyperelliptic Jacobi Varieties and Integrable Systems
Author: Nakayashiki, A.
Smirnov, F. A.
Appeared in: Communications in mathematical physics
Paging: Volume 217 (2001) nr. 3 pages 623-652
Year: 2001
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands